Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can an infection or antibiotics cause a late period? adult content

I recently was in the hospital for a UTI and was put on antibiotics. My last period was February 24th, but I didn't get one at all for the month of March. I was just wondering if the infection or medication could have caused me to skip a month. Maybe it was from stress, but I really don't know. I had a pregnancy test done at the doctor's(when I did my follow-up) and the hospital, plus I took one at home and they were all negative, so I doubt I'm pregnant. Can anyone give me some advice to ease my mind?

 
Anonymous

Asked by Anonymous at 2:25 PM on Apr. 1, 2011 in Health

This question is closed.
Answers (3)
  • No, but when you take anti biotics your BC can fail.
    Musicmom80

    Answer by Musicmom80 at 2:30 PM on Apr. 1, 2011

  • I'm not on BC and DH and I haven't been intimate since before my last period. I highly doubt I'm pregnant. Too many factors point to "NOT PREGNANT"
    Anonymous

    Comment by Anonymous (original poster) at 2:33 PM on Apr. 1, 2011

  • Turns out I was just late because of stress. The infection had nothing to do with it, nor did the antibiotics.
    Anonymous

    Comment by Anonymous (original poster) at 9:56 PM on Apr. 6, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN